# SDR UIEA2022032400233

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,140 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - SUBSTITURE TRACK, MID CGO COMPT UNDER FLOOR AT B.S 995, LBL 75.92( ACCOMPLISHED THE REPAIR IAW SRM 53-00-52-2R-13 REPAIR 13 REV 94 & DWG # 65B38250 SH 9 REV B. & 65B16004 SH 4 REV A. COND CHK NML & JOB COMPLETED. )
